# SDR SIMA20140624004

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 28,885 hours, 20,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMER LIGHT FAILS TO ILLUMINATE.  R & R LIGHT BULB IN RT AFT EXTERIOR EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-15.
